MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.49 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 4 CLAMPS; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.49 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 4 CLAMPS; STOPCOCK, I.V. SET
Catalog Number 011-MC3323
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The event involved a 6" (15cm) appx 0.49 ml smallbore trifuse ext set w/3 microclave¿ clear, 4 clamps, rotating luer.It was reported that the safety valve stayed open on an inadvertent disconnect allowing central venous access device (cvad) to be open to air.Someone became aware of the issue when the staff noticed that the valve was stuck down upon disconnection.Propofol and fentanyl were the medications being used on the patient at the time.There was an unspecified delay in therapy, however there was no adverse event/harm as a result of the reported event.
 
Additional Manufacturer Narrative
Investigation summary received two (2) used 011-mc3323 smallbore trifuse ext set w/3 microclaves for inspection.No defects or anomalies noted and no stick downs on the microclaves as received.Each syringe was connected to each microclave and disconnected.There were no stick downs.The set was leak tested per product specifications from each microclave.There was no leakage.The reported complaint was unable to be replicated or confirmed.The device history record was reviewed and no relevant nonconformities were found that would have led to the reported complaint.

Brand Name
6" (15CM) APPX 0.49 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 4 CLAMPS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21599285
Report Number9617594-2025-00466
Device Sequence Number9035251
Product Code FMG
UDI-Device Identifier00840619043247
UDI-Public(01)00840619043247(17)290801(10)14104622
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC3323
Device Lot Number14104622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL, MFR UNK.; PROPOFOL, MFR UNK.; UNSPEC CENTRAL VENOUS ACCESS DEVICE, CVAD, MFR UNK.
Patient SexUnknown